# SDR UPS202068

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND LEFT WING O/B AFT FLAP HAS AREA OF DELAMINATION ON T/E 86 INCHES FROM O/B END LOWER SURFACE.  INSTALLED REPAIR IAW SRM 51-40-6.
